A 26-year-old female asked:
Disclaimer

I'm 20ys old my cycle stared 2 weeks early. I took a Plan B pill 2 weeks ago could the pill have anything to do with my cycle?

1 doctor answer
Dr. Lisa Masterson
27 years experience in Obstetrics and Gynecology
Possibly: It is very possible that it could have changed your cycle. But it is also a good idea to follow up with your doc after taking emergency contraception for possible stds as well as failure to work as contraception.
Answered on Dec 19, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience in Geriatrics
Expected side effect: One of many side effects of Plan B is change in menses (http://www.drugs.com/sfx/plan-b-side-effects.html). Assuming that you took Plan B b/c you enga ... Read More
1
1 thank
A female asked:
Dr. Rebecca Gliksman
37 years experience in Internal Medicine
12 BCP in 2 days: Dose of leveonorgesterol in plan b is 1.5 mg total. if you took a combination pill the amount of is 100-250 ug/pill. So you have a higher dose ( ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Edgar Mendizabal
54 years experience in Internal Medicine
Yes: it does. It will bounce back to normal next month
1
1 thank
A 19-year-old female asked:
Dr. Rebecca Gliksman
37 years experience in Internal Medicine
Plan B bleeding : Yes. Plan B is a hormone medication so it can have effects on ovulation and bleeding. But it does not work 100% of the time You should consider ge ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month